# SDR QXEA2010101800644

- Difficulty date: October 12, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 23,107 hours, 24,009 cycles
- Engine: Pwc PW150A
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 85414663
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE INBD REAR SPAR ATTACH FITTING, HAS 2 SUSPECTED CRACKS. PERFORMED A FPI INSP AND CONFIRMED 2 CRACKS. UPPER ONE IS APPROX .5" LONG AND LOWER ONE IS APPROX .6875" LONG. REPLACED RT NACELLE INBD REAR SPAR ATTACH FITTING IAW TC SB84-54-15.
